# SDR SWAA2015041338412

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,355 hours, 55,119 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 0952000569FC
- Condition: Failed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  AFTER TAKEOFF CLIMBING THROUGH 5,000 WE RECEIVED 2 DC FAIL LIGHTS.  R & R ACFT BATTERY IAW MM.
